Jump to content

Search the Community

Showing results for tags 'prozac poopout'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello everyone, I'm having a lot of issues from the fact my Prozac has quit out on me. I've tried twice in the past month to drop 3.85 mg of my 13.85mg dose and add in another AD(nortriptyline then Celexa) each time going back to my original dose after 3 to 4 days. I know this isn't good for my CNS, and I'm feeling it more so than I was feeling it before doing all that. I was going through withdrawal to begin with anyways but those two attempts to cross over definitely didn't help at all. I know I need to give more information, but atm my brain is frazzled so not sure as to what. I'm also unsure if I will ever stabilize, since I wasn't able to stabilize once Prozac stopped working.
  2. Dear reader, after taking Prozac (40mg) for almost 15 years I started my (maybe) fourth trial to taper...on 5mg crash came and I fell into a horrible condition I never felt before (infernal ruminating, anxiety, obsessive thoughts, irrational thoughts and feelings, paralysed, deper- and derealization, mood swings and a lot of further weird and agonizing symptoms - my life came to stop)...reinstating the drug does not help as before...only a new medication with quetiapine (200mg) brought a little relief. Since the acute phasis in last September 18 -January 19 a wave and window pattern start with overall only 4-8 days with feeling almost normal in 2019. Now I am back in a terrible wave, started with anhedonia, very bad indescridable feelings like deepest depression, like almost dead and weird thoughts, acompanied by deper- and derealization. So, I really don´t now what to do - I am on 23mg Prozac and 187,5mg Quetiapine and feel very very bad. Looking back throug 2019 makes me feel very hopeless...I don´t think that I can stand another year like this. Can you give me an advice how to handle the situation? Maybe I need to taper the Prozac after its poopout... to help my nervous system heal? Maybe prozac is actually inhibit a healing after poopout...? I am lost... I will be very glad for every little advice... Thanks for reading an excuse my low english skills... All the Best, Mary
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy